Research

Multivariate spatial central limit theorems with applications to percolation and spatial graphs


Reference:

Penrose, M. D., 2005. Multivariate spatial central limit theorems with applications to percolation and spatial graphs. Annals of Probability, 33 (5), pp. 1945-1991.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1214/009117905000000206

Related URLs:

Details

Item Type Articles
CreatorsPenrose, M. D.
DOI10.1214/009117905000000206
Related URLs
URLURL Type
http://arxiv.org/abs/math/0410021Free Full-text
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7123
Additional InformationID number: ISI:000232345300010

Export

Actions (login required)

View Item